# SDR DALA2014112406247

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 50,717 hours, 22,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12C EMERGENCY LIGHT INOPERATIVE.  12C EMERGENCY SEAT LIGHT HAS BROKEN WIRE WIP 449244.  REPLACED CONNECTOR.
